Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had unprotected sex, orange bleeding on first day of period. STD?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Hey im in the army and me and my gf had sex unyprotected of course and my papers say im clean and her blood came out orange on her first day of her period do i need to go get checked out or is it an std
Posted Sun, 9 Sep 2012 in Sexually Transmitted Diseases
Answered by Dr. Raju A.T 10 minutes later

Thanks for your query.

There is no need to worry, the orange coloured discharge could be due to alter blood in the vaginal secretions .This altered blood could be from minor wounds inflicted during the intercourse to the vaginal opening or at the attachment of the hymenular membrane.

This is not a sign of any infection, there is no need for any examination or tests if this stops within a day or two or continues into a normal regular period flow.If there is any amount of foul smelling discharge then there would be need for getting examined to rule out infections.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor